Aa
Aa
A
A
A
Close
1325672 tn?1290084214

urinating a lot

I have been urinating a lot. Will that effect my pain meds?
4 Responses
1324871 tn?1288981706
Hi Grampy ! I wouldn't think that would affect your meds .I know a lot of meds cause increased urination so I wouldn't worry about it .
Melissa
1301089 tn?1290666571
Hi Grampy:  Melissa is probably right.  But just to be on the safe side, you may want to ask your family doctor.  I take Cymbalta and it does that to me.  You might call your pharmacist and ask if any of the meds you're on cause this problem.

I know how irritating it gets.  So good luck and do mention it to your doctor.

Sara
1324871 tn?1288981706
Yes Sara is right Grampy .Just to be on the safe side call your pharmacist and see what he says .
Melissa
Avatar universal
Hi Grampy,

You are very concerned about your pain medication not getting enough coverage and working correctly.  Is that because of what happened before?  I would also call the pharmacist and possibly call your pain doctor and let him know your concern if only to have it documented in you medical file.  I hope you start feeling some relief soon.

Take care,

Karen
Have an Answer?

You are reading content posted in the Pain Management Community

Top Pain Answerers
Avatar universal
st. louis, MO
317787 tn?1473358451
DC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Could it be something you ate? Lack of sleep? Here are 11 migraine triggers to look out for.
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Here are 10 ways to stop headaches before they start.
Tips and moves to ease backaches